Beitrag zur Theorie der regelmäßigen Kettenbrüche.

Bozidar Djerasimovic

Mathematische Zeitschrift (1955)

  • Volume: 62, page 320-329
  • ISSN: 0025-5874; 1432-1823

How to cite


Djerasimovic, Bozidar. "Beitrag zur Theorie der regelmäßigen Kettenbrüche.." Mathematische Zeitschrift 62 (1955): 320-329. <>.

author = {Djerasimovic, Bozidar},
journal = {Mathematische Zeitschrift},
keywords = {number theory},
pages = {320-329},
title = {Beitrag zur Theorie der regelmäßigen Kettenbrüche.},
url = {},
volume = {62},
year = {1955},

AU - Djerasimovic, Bozidar
TI - Beitrag zur Theorie der regelmäßigen Kettenbrüche.
JO - Mathematische Zeitschrift
PY - 1955
VL - 62
SP - 320
EP - 329
KW - number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.